4 doctors weighed in:
I stopped my estrogen and started my progesterone. Now, I have hot flashes.
4 doctors weighed in

Dr. Albert Pizzo
Family Medicine
2 doctors agree
In brief: Hot flashes.
You probably have a hormone imbalance.
Call your doctor and discuss the balancing of your hormones. This is complex and needs frequent medical visits.

In brief: Hot flashes.
You probably have a hormone imbalance.
Call your doctor and discuss the balancing of your hormones. This is complex and needs frequent medical visits.
Dr. Albert Pizzo
Dr. Albert Pizzo
Thank
Dr. Alvin Stein
Pain Management
In brief: See a doctor soon.
You should not be playing around with taking hormones without medical guidance and stopping and starting these potent meds at random

In brief: See a doctor soon.
You should not be playing around with taking hormones without medical guidance and stopping and starting these potent meds at random
Dr. Alvin Stein
Dr. Alvin Stein
Thank
Get help from a real doctor now
Dr. Adam Levy
Board Certified, Obstetrics & Gynecology
33 years in practice
1M people helped
Continue
108,000 doctors available
Read more answers from doctors